About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 843156, 9 pages
http://dx.doi.org/10.1155/2013/843156
Research Article

Biharmonic Maps and Laguerre Minimal Surfaces

1Department of Mathematics, American University of Sharjah, P.O. Box 26666, Sharjah, UAE
2School of Mathematical Sciences, Universiti Sains Malaysia, 11800 Penang, Malaysia

Received 24 October 2012; Accepted 11 March 2013

Academic Editor: Norio Yoshida

Copyright © 2013 Yusuf Abu Muhanna and Rosihan M. Ali. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yusuf Abu Muhanna and Rosihan M. Ali, “Biharmonic Maps and Laguerre Minimal Surfaces,” Abstract and Applied Analysis, vol. 2013, Article ID 843156, 9 pages, 2013. doi:10.1155/2013/843156